Skip to content
    Font Size
    A
    A
    A

    Medicines That Can Cause Nausea and Vomiting

    Many nonprescription and prescription medicines can cause nausea or vomiting. A few examples are:

    If you think that your nausea or vomiting may be caused by a medicine:

    • Call the doctor who prescribed the medicine to find out whether you should stop taking it or take a different one. An appointment may not be necessary.
    • If you are taking a nonprescription medicine, stop taking it. Call your doctor if you feel you need to continue taking the medicine.

    ByHealthwise Staff
    Primary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency Medicine
    Specialist Medical ReviewerH. Michael O'Connor, MD - Emergency Medicine

    Current as ofNovember 14, 2014

    WebMD Medical Reference from Healthwise

    Last Updated: November 14, 2014
    This information is not intended to replace the advice of a doctor. Healthwise disclaims any liability for the decisions you make based on this information.

    Today on WebMD

    man holding his stomach
    Get the facts on common problems.
    blueberries in a palm
    Best and worst foods.
     
    woman shopping
    Learn what foods to avoid.
    fresh and dried plums
    Will it help constipation?
     
    diverticuliltis illustration
    Slideshow
    couple eating at cafe
    Article
     
    sick child
    Slideshow
    Woman blowing bubble gum
    Slideshow
     

    Send yourself a link to download the app.

    Loading ...

    Please wait...

    This feature is temporarily unavailable. Please try again later.

    Thanks!

    Now check your email account on your mobile phone to download your new app.

    Woman with crohns in pain
    Slideshow
    Woman with stomach pain
    Slideshow
     
    diet for diverticulitis
    Video
    what causes diarrhea
    Video